Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Suffering Hypothyroid, pain in right thigh and hip, given Gabaneuron. Should I take Ubicar supplements?

I am hypothyroid but it is under control with medicine. I take 50mcg. I usually have pain in my right thigh and above my right hip. Its painful and my doctor give me gabaneuron and ubicar. for some months pain doesn t occur but after 8 months it starts again. pl suggest me whether I should take ubicar supplement again for 6 weeks.
Asked On : Sat, 16 Mar 2013
Answers:  1 Views:  97
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

It is unlikely to be related to hypothyroidism

The description is too vague to suggest a diagnosis.
The drugs are for symptomatic relief
Proper treatment demands proper diagnosis.

See your doctor / have a x-ray, scan & Lab tests.

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Sat, 16 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor